Table of Contents
Journal of Computational Methods in Physics
Volume 2014 (2014), Article ID 512702, 7 pages
http://dx.doi.org/10.1155/2014/512702
Research Article

Spectral-Homotopy Perturbation Method for Solving Governing MHD Jeffery-Hamel Problem

Faculty of Technology of Mathematical Sciences and Statistics, Al-Neelain University, Algamhoria Street, P.O. Box 12702, Khartoum, Sudan

Received 20 February 2014; Revised 3 July 2014; Accepted 7 July 2014; Published 14 July 2014

Academic Editor: Xavier Ferrieres

Copyright © 2014 Ahmed A. Khidir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. B. Jeffery, “The two-dimensional steady motion of a viscous fluid,” Philosophical Magazine, vol. 6, pp. 455–465, 1915. View at Google Scholar
  2. G. Hamel, “Spiralförmige Bewegungen zäher Flüssigkeiten,” Jahresbericht der Deutschen Mathematiker-Vereinigung, vol. 25, pp. 34–60, 1916. View at Google Scholar
  3. L. Rosenhead, “The steady two-dimensional radial flow of viscous fluid between two inclined plane walls,” Proceedings of the Royal Society A, vol. 175, pp. 436–467, 1940. View at Google Scholar
  4. A. McAlpine and P. G. Drazin, “On the spatio-temporal development of small perturbations of Jeffery-Hamel flows,” Fluid Dynamics Research, vol. 22, no. 3, pp. 123–138, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. M. Sadri, Channel entrance flow [Ph.D. thesis], Department of Mechanical Engineering, the University of Western Ontario, 1997.
  6. I. J. Sobey and P. G. Drazin, “Bifurcations of two-dimensional channel flows,” Journal of Fluid Mechanics, vol. 171, pp. 263–287, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. W. I. Axford, “The magnetohydrodynamic Jeffrey-Hamel problem for a weakly conducting fluid,” The Quarterly Journal of Mechanics and Applied Mathematics, vol. 14, pp. 335–351, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. J. He, “A review on some new recently developed nonlinear analytical techniques,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 1, no. 1, pp. 51–70, 2000. View at Google Scholar · View at Scopus
  9. J. H. He, “Homotopy perturbation method for bifurcation of nonlinear problems,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 2, pp. 207–208, 2005. View at Google Scholar · View at Scopus
  10. S. J. Liao, The proposed homotopy analysis technique for the solution of nonlinear problems [Ph.D. thesis], Shanghai Jiao Tong University, 1992.
  11. S. Liao, “On the homotopy analysis method for nonlinear problems,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 499–513, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Q. Esmaili, A. Ramiar, E. Alizadeh, and D. D. Ganji, “An approximation of the analytical solution of the Jeffery-Hamel flow by decomposition method,” Physics Letters A: General, Atomic and Solid State Physics, vol. 372, no. 19, pp. 3434–3439, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. O. D. Makinde and P. Y. Mhone, “Hermite-Padé approximation approach to MHD Jeffery-Hamel flows,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 966–972, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. O. D. Makinde, “Effect of arbitrary magnetic Reynolds number on MHD flows in convergent-divergent channels,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 18, no. 5-6, pp. 697–707, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. H. He, “Variational iteration method—a kind of non-linear analytical technique: Some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Publisher · View at Google Scholar · View at Scopus
  16. J. K. Zhou, Differential Transformation and Its Applications for Electrical Circuits, Huazhong University Press, Wuhan, China, 1986, (Chinese).
  17. S. S. Motsa, P. Sibanda, F. G. Awad, and S. Shateyi, “A new spectral-homotopy analysis method for the MHD Jeffery-Hamel problem,” Computers & Fluids, vol. 39, no. 7, pp. 1219–1225, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. L. N. Trefethen, Spectral Methods in MATLAB, SIAM, 2000.
  21. W. S. Don and A. Solomonoff, “Accuracy and speed in computing the Chebyshev collocation derivative,” SIAM Journal on Scientific Computing, vol. 16, no. 6, pp. 1253–1268, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. A. Joneidi, G. Domairry, and M. Babaelahi, “Three analytical methods applied to Jeffery-Hamel flow,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 11, pp. 3423–3434, 2010. View at Publisher · View at Google Scholar · View at Scopus